# SDR A6WA201240682

- Difficulty date: June 7, 2012
- Submitted: August 3, 2012
- Operation: Air carrier
- Aircraft: N444ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7788
- Aircraft time: 21,524 hours, 20,808 cycles
- Engine: Ge CF343B1
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Gouged
- Location: Fs 202.75
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRESSURE BULKHEAD FS 202.75 IS GOUGED JUST OTBD OF PARKING BRAKE CONTROL CABLE PASS THRU.  REPAIRED BULKHEAD IAW REO 601R-53-11-563, REV B, REPAIR TYPE V.
